On the topology of the set of singularities of a solution to the Hamilton–Jacobi equation

Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01650257
Contributor : Albert Fathi <>
Submitted on : Tuesday, November 28, 2017 - 12:51:46 PM
Last modification on : Wednesday, November 20, 2019 - 8:06:53 AM

Links full text

Identifiers

Collections

Citation

Albert Fathi, Piermarco Cannarsa, Wei Cheng. On the topology of the set of singularities of a solution to the Hamilton–Jacobi equation. Comptes Rendus Mathématique, Elsevier Masson, 2017, 355 (2), pp.176 - 180. ⟨10.1016/j.crma.2016.12.004⟩. ⟨ensl-01650257⟩

Share

Metrics

Record views

97